Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Zeros of $ J_n(\lambda)Y_n(\eta\lambda) - J_n(\eta\lambda)Y_n(\lambda)$


Authors: Joyce Weil, Tadepalli S. Murty and Desiraju B. Rao
Journal: Math. Comp. 21 (1967), 722-727
DOI: https://doi.org/10.1090/S0025-5718-67-99905-X
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Chandrasekhar & D. Elbert, "The roots of $ {Y_n}(\lambda \eta ){J_n}(\lambda ) - {J_n}(\lambda \eta ){Y_n}(\lambda ) = 0$"Proc. Cambridge Philos. Soc., v. 50, 1954, pp. 266-68. MR 15, 744.
  • [2] H. E. Fettis & J. C. Caslin, "An extended table of zeros of cross products of Bessel functions," Rept. No. ARL 66-0023, Office of Aerospace Research, U. S. Air Force, WrightPatterson Air Force Base, Ohio. MR 0203096 (34:2949)
  • [3] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, 2nd ed., Addison-Wesley, Reading, Mass., 1962. MR 26 #365a, b.
  • [4] J. McMahon, "On the roots of the Bessel and certain related functions," Ann. of Math., v. 9, 1894, pp. 23-30. MR 1502177
  • [5] F. W. J. Olver (Editor), Bessel Functions. Part III; Zeros and Associated Values, Royal Society Mathematical Tables, Vol. 7, Cambridge Univ. Press, New York, 1960, Table I, pp. 2-14. MR 22 #10202. MR 0119441 (22:10202)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99905-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society